Autor(en)
Toda, Yukinobu
Titel
Curve counting theories via stable objects Ⅱ : DT/ncDT flop formula
Teil von
  • Journal für die reine und angewandte Mathematik (Crelles Journal), 2013, Vol.2013(675), pp.1-51
Ort / Verlag
De Gruyter
Links zum Volltext
Beschreibungen
The goal of the present paper is to show the transformation formula of Donaldson–Thomas invariants on smooth projective Calabi–Yau 3-folds under birational transformations via categorical method. We also generalize the non-commutative Donaldson–Thomas invariants, introduced by B. Szendrői in a local (−1, −1)-curve example, to an arbitrary flopping contraction from a smooth projective Calabi–Yau 3-fold. The transformation formula between such invariants and the usual Donaldson–Thomas invariants are also established. These formulas will be deduced from the wall-crossing formula in the space of weak stability conditions on the derived category.
Format
Sprache(n)
Identifikator(en)
ISSN: 0075-4102
ISSN: 1435-5345
DOI: 10.1515/CRELLE.2011.176
Links zum Inhalt
Schlagwörter
Mathematics
Systemstelle
Signatur

Weiterführende Literatur

Empfehlungen zum selben Thema automatisch vorgeschlagen von bX
Die Universität der Informationsgesellschaft